Affordable Access

Publisher Website

A Cheeger inequality of a distance regular graph using Green’s function

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Publication Date
Volume
313
Issue
20
Identifiers
DOI: 10.1016/j.disc.2013.06.012
Keywords
  • Green’S Function
  • Laplacian
  • [Formula Omitted]-Polynomial Scheme
  • Distance Regular Graph
  • Cheeger Constant
  • Cheeger Inequality

Abstract

Abstract We give a Cheeger inequality of distance regular graphs in terms of the smallest positive eigenvalue of the Laplacian and a value αd which is defined using q-numbers. We can approximate αd with arbitrarily small positive error β. The method is to use a Green’s function, which is the inverse of the β-Laplacian.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

An inequality on the cosines of a tight distance-r...

on Linear Algebra and its Applica... Jan 01, 2001

A new inequality for distance-regular graphs

on Discrete Mathematics Jan 01, 1995

Isoperimetric inequality via Lipschitz regularity...

on Journal de Mathématiques Pures...

Isoperimetric inequality via Lipschitz regularity...

on Journal de Mathématiques Pures...
More articles like this..